question-icon

Suggest Treatment For Hallucinations And Mental Confusion While On Zantac

default
Posted on Tue, 18 Oct 2016
Question: I have been having these "events" I call them lately that last 20 minutes or so, where I hallucinate, am very confused, have trouble speaking, then it goes away suddenly, I was reading about zantac, I have been taking very large doses daily for a long time, i believe its the zantac, is it?
doctor
Answered by Dr. Dr. Klerida Shehu (11 hours later)
Brief Answer:
I'm waiting for the requested data to be uploaded

Detailed Answer:
Hi and thank you for asking!
I read your query and understood your concerns.

Reversible mental confusion may be a side effect of prolonged Zantac use, however other causes are to be excluded before reaching that conclusion.

It's very important that all the exams you have mentioned will be normal. I would like to check all your data in order to give you a more accurate answer.

Can you please upload the results for me?
I'm waiting for the requested data to be uploaded!
Dr. Klerida
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Dr. Klerida Shehu (1 hour later)
Thanks Ill let you know
doctor
Answered by Dr. Dr. Klerida Shehu (17 hours later)
Brief Answer:
I'm waiting for the requested data to be uploaded!

Detailed Answer:
Hi back,
You are mostly welcome!
I'm waiting for the requested data to be uploaded!
Wish you health!
Dr. Klerida
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dr. Klerida Shehu

Gastroenterologist

Practicing since :2006

Answered : 2266 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Treatment For Hallucinations And Mental Confusion While On Zantac

Brief Answer: I'm waiting for the requested data to be uploaded Detailed Answer: Hi and thank you for asking! I read your query and understood your concerns. Reversible mental confusion may be a side effect of prolonged Zantac use, however other causes are to be excluded before reaching that conclusion. It's very important that all the exams you have mentioned will be normal. I would like to check all your data in order to give you a more accurate answer. Can you please upload the results for me? I'm waiting for the requested data to be uploaded! Dr. Klerida